# SDR KBM2005F00047

- Difficulty date: April 28, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5040017907
- Part serial: M138
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE GYRO 10 DEGREES OFF DURING TURNS.  REMOVED AND REPLACED.  (M)
